MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA TIBIAL TRAY FIXED CEMENTED SIZE T4-I3 R; KNEE TIBIAL TRAY CEMENTED

MEDACTA INTERNATIONAL SA TIBIAL TRAY FIXED CEMENTED SIZE T4-I3 R; KNEE TIBIAL TRAY CEMENTED
Model Number 02.12.T4I3R
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/06/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 6 april 2023: lot 1907956: (b)(4) items manufactured and released on 21-jan-2020.Expiration date: 2025-jan-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional device involved batch review performed on 6 april 2023: gmk-revision 02.07.2403r femur revision ps size 3 r (k102437) lot 2108719: (b)(4) items manufactured and released on 11-oct-2021.Expiration date: 2026-sep-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Gmk-revision 02.07.0310scf fixed tibial insert sc size 3/10mm (k103170) lot 2005182: (b)(4) items manufactured and released on 06-aug-2020.Expiration date: 2025-jul-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
 
Event or Problem Description
The patient had a primary knee surgery on (b)(6) 2022.On (b)(6) 2023, the patient came in reporting pain due to a capsule tear, dislocated patella, and subsided femur.The cause of this was unknown.The surgeon revised the femur and insert.The surgery was completed successfully.On (b)(6) 2023, the patient came in due to signs of an infection and the pathogen was unknown.The surgeon performed a washout and revised the liner.The surgery was completed successfully.Presently, on (b)(6) 2023, the patient came in the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and implanted an antibiotics spacer.The surgery was completed successfully.

Brand Name
TIBIAL TRAY FIXED CEMENTED SIZE T4-I3 R
Common Device Name
KNEE TIBIAL TRAY CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key16814940
Report Number3005180920-2023-00304
Device Sequence Number12195832
Product Code JWH
UDI-Device Identifier07630030827167
UDI-Public07630030827167
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/01/2025
Device Model Number02.12.T4I3R
Device Catalogue Number02.12.T4I3R
Device Lot Number1907956
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2023
Initial Report FDA Received Date04/26/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/21/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale